# SDR REXA2015011100009

- Difficulty date: January 11, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 1,721 hours, 1,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAULT MSG DISPLAYED.  SWITCHING RECIRC FAN OFF, THEN ON DID NOT FIX PROBLEM. ELEC ODOR NOTICED WITH SWITCH IN ON POSITION.  TRIED THE RESET LATER IN FLIGHT & THE MSG WENT AWAY, SO WE LEFT IT ON.  THAT IS WHEN WE NOTICED THE ODOR.  DEFERRED RECIRC FAN NR 2 IAW MEL 21-22-1.  MM02 UPDATED.  PLACARD INSTALLED.  CB OPENED & COLLARED. PERFORMED OPERATIONAL TEST OF THE RECIRC FANS IAW AMMM 21-22-10.  OPERATIONS TESTED GOOD.  THIS CLEARS CTR 3172759-1, MM02 UPDATED & PLACARD REMOVED.
